Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 7, Issue 3, Pages 241-250
http://dx.doi.org/10.1155/2009/203934

The boundedness of commutator of Riesz transform associated with Schrödinger operators on a Hardy space

Department of Mathematics, Dalian Maritime University, Dalian, Liaoning, 116026, China

Received 1 April 2008

Academic Editor: Vladimir Maz'ya

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canqin Tang and Chuanmei Bi, “The boundedness of commutator of Riesz transform associated with Schrödinger operators on a Hardy space,” Journal of Function Spaces and Applications, vol. 7, no. 3, pp. 241-250, 2009. https://doi.org/10.1155/2009/203934.